# SDR IXXA9800033

- Difficulty date: August 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N728PL
- Make and model: Doug DC-8-62
- Aircraft serial: 45918
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plating
- Condition: Cracked
- Location: Ws 20
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE D-CHECK INSPECTION, A CRACK WAS FOUND ON THE RIGHT WING UPPER EXTERNAL PLATING AT STATION XRS 20 STRINGER 17.  REPAIR ACCOMPLISHED BY REMOVAL OF DAMAGED AREA, FABRICATION AND INSTALLATION OF AN INTERNAL FILLER AND AN EXTERNAL REPAIR DOUBLER IN ACCORDANCE WITH DOUGLAS ROD SKETCH 97-07-31-009, ACTION LETTER 340049/340132 AND ENGINEERING ORDER 57-DC8-772.
